arrow
Volume 2, Number 1
Previous Issue Next Issue

Jia-Qi Liu

J. Comp. Math., 2 (1984), pp. 1-9.

Preview Full PDF 711 7658 Abstract

Guan-Quan Zhang

J. Comp. Math., 2 (1984), pp. 10-23.

Preview Full PDF 708 7662 Abstract

Ping-Qi Pan

J. Comp. Math., 2 (1984), pp. 24-32.

Preview Full PDF 714 7734 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 33-40.

Preview Full PDF 698 7645 Abstract

Yuan Xu

J. Comp. Math., 2 (1984), pp. 41-49.

Preview Full PDF 834 7773 Abstract

Qing-Yang Li

J. Comp. Math., 2 (1984), pp. 50-55.

Preview Full PDF 699 7748 Abstract

Qun Lin & Lü Tao

J. Comp. Math., 2 (1984), pp. 56-69.

Preview Full PDF 710 7744 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 70-76.

Preview Full PDF 704 7808 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 77-88.

Preview Full PDF 694 7673 Abstract

Geng-Zhe Chang

J. Comp. Math., 2 (1984), pp. 89-92.

Preview Full PDF 714 7770 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard